RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2017, Issue 8, Pages 27–47 (Mi demr46)  

Convergence of Fourier series in Jacobi polynomials in weighted Lebesgue space with variable exponent

I. I. Sharapudinovab, T. N. Shakh-Emirova

a Daghestan Scientific Centre of Russian Academy of Sciences, Makhachkala
b Daghestan State Pedagogical University

Abstract: The problem of basis property of the Jacobi polynomials system $P_n^{\alpha,\beta}(x)$ in the weighted Lebesgue space $L^{p(x)}_\mu([-1,1])$ with variable exponent $p(x)$ and $\mu(x) = (1-x)^\alpha(1+x)^\beta$ is considered. It is shown that if $\alpha,\beta>-1/2$ and $p(x)$ satisfies on $[-1,1]$ some natural conditions then the orthonormal Jacobi polynomials system $p_n^{\alpha,\beta}(x)=(h_n^{\alpha,\beta})^{-\frac12}P_n^{\alpha,\beta}(x)$ $(n=0,1,\ldots)$ is a basis of $L^{p(x)}_\mu([-1,1])$ as $4\frac{\alpha+1}{2\alpha+3}<p(1)<4\frac{\alpha+1}{2\alpha+1}$, $4\frac{\beta+1}{2\beta+3}<p(-1)<4\frac{\beta+1}{2\beta+1}$.

Keywords: basis property of the Jacobi polynomials, Fourier-Jacobi sums, convergence in the weighted Lebesgue space with variable exponent, Dini-Lipshits condition

DOI: https://doi.org/10.31029/demr.8.4

Full text: PDF file (498 kB)
Full text: http://mathreports.ru/.../convergence-of-fourier-series-in-jacobi-polynomials-in-weighted-lebesgue-space-with-variable-exponen
References: PDF file   HTML file

UDC: 517.538
Received: 01.11.2017
Revised: 23.11.2017
Accepted:28.11.2017

Citation: I. I. Sharapudinov, T. N. Shakh-Emirov, “Convergence of Fourier series in Jacobi polynomials in weighted Lebesgue space with variable exponent”, Daghestan Electronic Mathematical Reports, 2017, no. 8, 27–47

Citation in format AMSBIB
\Bibitem{ShaSha17}
\by I.~I.~Sharapudinov, T.~N.~Shakh-Emirov
\paper Convergence of Fourier series in Jacobi polynomials in weighted Lebesgue space with variable exponent
\jour Daghestan Electronic Mathematical Reports
\yr 2017
\issue 8
\pages 27--47
\mathnet{http://mi.mathnet.ru/demr46}
\crossref{https://doi.org/10.31029/demr.8.4}


Linking options:
  • http://mi.mathnet.ru/eng/demr46
  • http://mi.mathnet.ru/eng/demr/y2017/i8/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:69
    Full text:22
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019